# SDR UIEA2019030503479

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 WIRE HARNESS RUBBING ON HPSOV SUPPORT BRACKET( REROUTED ENG NR 1 WIRE HARNESS PER W/D 71-51-52 AND SWPM 20-10-06 )
